Convex and Discrete Geometry

[1] On The Discrete Orlicz Minkowski Problem

Yuchi Wu Shanghai University Dongmeng Xi Shanghai University Gangsong Leng Shanghai University

Convex and Discrete Geometry mathscidoc:2112.40005

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371, (3), 1795-1814, 2019.2
[ Download ] [ 2021-12-26 21:19:52 uploaded by xidongmeng ] [ 229 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Orlicz affine isoperimetric inequalities for star bodies

Youjiang Lin Chongqing Technology and Business University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:2112.40004

Advances in Applied Mathematics, 2021.12
[ Download ] [ 2021-12-26 21:15:48 uploaded by xidongmeng ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] General Affine Invariances Related to Mahler Volume

Dongmeng Xi Shanghai University Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:2112.40003

International Mathematics Research Notices, 2021.4
[ Download ] [ 2021-12-26 21:07:47 uploaded by xidongmeng ] [ 292 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Affine Orlicz Pólya–Szegö Principles and Their Equality Cases

Youjiang Lin Chongqing Technology and Business University Dongmeng Xi Shanghai University; Fudan University

Convex and Discrete Geometry mathscidoc:2112.40002

International Mathematics Research Notices, (9), 7159-7204, 2021.1
[ Download ] [ 2021-12-26 21:01:01 uploaded by xidongmeng ] [ 301 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The Lp Minkowski problem for the electrostatic P-capacity for P>n

Xinbao Lu Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2112.40001

Indiana University Mathematics Journal, 70, (5), 1869-1901, 2021.11
[ Download ] [ 2021-12-03 14:10:00 uploaded by xiongge ] [ 327 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A New Affine Invariant Geometric Functional for Polytopes and Its Associated Affine Isoperimetric Inequalities

Hu Jiaqi Fudan University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40004

International Mathematics Research Notices, 2021, No. 12, pp. 8977–8995, 2021.5
[ Download ] [ 2021-08-10 12:14:30 uploaded by xiongge ] [ 206 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A New Approach to the Minkowski First Mixed Volume and the LYZ Conjecture

Lu Xinbao Tongji University Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40003

Discrete & Computational Geometry, 66, (2021)122–139, 2021.6
[ Download ] [ 2021-08-10 12:11:17 uploaded by xiongge ] [ 146 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sharp affine isoperimetric inequalities for the Minkowski first mixed volume

Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40002

Bull. London Math. Soc., 52, 52 (2020) 161–174, 2020.6
[ Download ] [ 2021-08-10 12:06:57 uploaded by xiongge ] [ 186 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Sharp affine isoperimetric inequalities for the volume decomposition functionals of polytopes

Liu Yude Tongji University Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40001

Advances in Mathematics, 389, 107902, 2021.8
[ Download ] [ 2021-08-10 12:01:47 uploaded by xiongge ] [ 256 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Rigidity of inversive distance circle packings revisited

Xu Xu Wuhan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2104.15003

Advances in Mathematics, 332, 476–509, 2018.5
[ Download ] [ 2021-04-05 17:44:41 uploaded by xuxuamss ] [ 223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Combinatorial Calabi flow with surgery on surfaces

Xu Xu Wuhan University Xiang Zhu Shanghai University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2104.15002

Calculus of Variations and Partial Differential Equations, 58, (6), 195, 2019.12
[ Download ] [ 2021-04-05 17:40:31 uploaded by xuxuamss ] [ 239 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the global rigidity of sphere packings on 3-dimensional manifolds

Xu Xu Wuhan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2104.15001

Journal of Differential Geometry, 115, (1), 175-193, 2020.5
[ Download ] [ 2021-04-05 17:25:26 uploaded by xuxuamss ] [ 248 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] The Lp capacitary Minkowski problem for polytopes

Xiong Ge Tongji University Xiong Jiawei Tongji University Xu Lu Hunan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.15001

Journal of Functional Analysis, 277, (9), 3131–3155, 2019
[ Download ] [ 2021-03-23 13:34:19 uploaded by xiongge ] [ 270 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] New affine inequalities and projectionmean ellipsoids

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Differential Geometry Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.10003

Calculus of Variations and PDEs, 58, (2), 44, 2019
[ Download ] [ 2021-03-23 13:28:55 uploaded by xiongge ] [ 309 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Nodal geometry of graphs on surfaces

Yong Lin Gbor Lippner Dan Mangoubi Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43645

arXiv preprint arXiv:1307.3226, 2013.7
[ Download ] [ 2019-12-24 20:47:11 uploaded by yaust ] [ 295 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Eigenvalue inequalities for graphs and convex subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43552

Communications in Analysis and Geometry, 5, (4), 575-623, 1997
[ Download ] [ 2019-12-24 20:40:14 uploaded by yaust ] [ 148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] A Harnack inequality for homogeneous graphs and subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43539

Comm. Anal. Geom, 2, (4), 627-640, 1994
[ Download ] [ 2019-12-24 20:39:17 uploaded by yaust ] [ 260 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Upper bounds for eigenvalues of the discrete and continuous Laplace operators

Fan RK Chung A Grigor'Yan Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43525

advances in mathematics, 117, (2), 165-178, 1996.2
[ Download ] [ 2019-12-24 20:38:19 uploaded by yaust ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Graph homotopy and Graham homotopy

Beifang Chen Shing-Tung Yau Yeong-Nan Yeh

Convex and Discrete Geometry mathscidoc:1912.43524

Discrete Mathematics, 241, 153-170, 2001.10
[ Download ] [ 2019-12-24 20:38:15 uploaded by yaust ] [ 142 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On the regularity of the solution of the <i>n</i>dimensional Minkowski problem

ShiuYuen Cheng Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43480

Communications on pure and applied mathematics, 29, (5), 495-516, 1976.9
[ Download ] [ 2019-12-24 20:35:22 uploaded by yaust ] [ 118 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] On the Lp dual Minkowski problem

Yong Huang Hunan University Yiming Zhao New York University

Convex and Discrete Geometry mathscidoc:1911.43009

Advances in Mathematics, (332), 57-84, 2018
[ Download ] [ 2019-11-25 14:21:04 uploaded by YHuang ] [ 462 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Smooth solutions to the Lp dual Minkowski problem

Chuanqiang Chen Zhejiang University of Technology Yong Huang Hunan University Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:1911.43008

Math. Ann., 373, 953-976, 2019
[ Download ] [ 2019-11-25 14:03:42 uploaded by YHuang ] [ 444 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] A discrete uniformization theorem for polyhedral surfaces

Xianfeng Gu Stony Brook University Feng Luo Rutgers University Jian Sun Nanjing Foreign Language School Tianqi Wu New York University

Differential Geometry Convex and Discrete Geometry mathscidoc:1911.03001

Distinguished Paper Award in 2019

j. differential geometry, 109, (2), 223-256, 2018
[ Download ] [ 2019-11-21 17:14:15 uploaded by Tianqi_Wu ] [ 464 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Circular cone convexity and some inequalities associated with circular cones

Jinchuan Zhou Jein-Shan Chen Hao-Feng Hung

Convex and Discrete Geometry mathscidoc:1910.43883

Journal of Inequalities and Applications, 2013, (1), 571, 2013.12
[ Download ] [ 2019-10-20 22:36:29 uploaded by Jein_Shan_Chen ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Volume inequalities for sections and projections ofWulff shapes and their polars

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:1908.40005

[ Download ] [ 2019-08-22 16:00:09 uploaded by liaijun ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved